# SDR 2006UALA02112

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 19,841 hours, 5,171 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Bar
- Condition: Broken
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING SLIDE TENSION BAR HOLD-DOWNS BROKEN.  LT OVER WING SLIDE TENSION BAR HOLD-DOWNS BROKEN. (NYLON HOOKS) REPLACED SLIDE .  RETURNED TO SERVICE.
